# SDR DALA2025110608103

- Difficulty date: October 31, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 98,497 hours, 17,575 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 FOUND RH WING NR 10 SLAT INTERNAL WEB CRACK AT I/B CONTROL ROD FITTING AREA. CORRECTIVE ACTION: THE CRACK WEB ON RH WING NO.10 SLAT AT OSS 719 REPAIRED AS PER PRI 630036-14 (1281189)
